# SDR ASAA2013042894641

- Difficulty date: April 28, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 22,911 hours, 7,039 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40DGF9
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 1,685 hours, 472 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED.  ACFT GROUNDED.  PERFORMED WEATHER RADAR OPS TEST REF MM 34-43-00-710-802-001, SYS WOULD NOT GO INTO TEST MODE AND WXR RANGE DISAGREE AND WEATHER RADAR ATT WAS DISPLAYED ON BOTH NAV DISPLAYS.  R & R WEATHER RADAR TRANSCEIVER REF MM 34-43-41-400-801.  OPS TEST GOOD REF MM 34-43-00-710-802-001.
